# SDR JJBA20221129027

- Difficulty date: November 29, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N12160
- Make and model: Emb EMB-145XR
- Aircraft serial: 145799
- Aircraft time: 44,188 hours, 29,005 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Bleed Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED 1 LEAK IN FLIGHT. INSPECTED AND FOUND BLEED LEAK AT DUCT BETWEEN PRECOOLER AND BLEED VALVE, R/R DUCT AND Y DUCT L/H PYLON. PERFORMED HIGH POWER RUNS FOR ENG LEAK CHECKS, NO BLD 1 LEAK CHECK NOTED , OPS CHECK SAT LEAK CHECK SAT
